# SDR DALA2019050302798

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1056700) DURING INSPECTION FOUND CORROSION ON SUPPORT CHANNEL STA 787 STR-25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT CHANNEL STA 787 STR-25R AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 AND DWG 146A0081 REV.A.
